Integral representations for solutions of exponential Gauß-Manin systems
Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 4, p. 505-532

Let f,g:U𝔸 1 be two regular functions from the smooth affine complex variety U to the affine line. The associated exponential Gauß-Manin systems on the affine line are defined to be the cohomology sheaves of the direct image of the exponential differential system 𝒪 U e g with respect to f. We prove that its holomorphic solutions admit representations in terms of period integrals over topological chains with possibly closed support and with rapid decay condition.

Soient f,g:U𝔸 1 deux fonctions régulières sur une variété affine lisse U à valeurs dans la droite affine. On leurs associe des systèmes de Gauß-Manin sur la droite affine définis comme étant les faisceaux de cohomology de l’image directe par f du système différentiel exponentiel 𝒪 U e g . Nous prouvons que leurs solutions holomorphes admettent des représentations sous forme d’intégrales de périodes sur des chaînes topologiques à support éventuellement fermé avec une condition de décroissance rapide.

DOI : https://doi.org/10.24033/bsmf.2564
Classification:  32S40,  32C38,  14F40
Keywords: gauß-Manin systems, 𝒟-modules
@article{BSMF_2008__136_4_505_0,
     author = {Hien, Marco and Roucairol, C\'eline},
     title = {Integral representations for solutions of exponential Gau\ss -Manin systems},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {136},
     number = {4},
     year = {2008},
     pages = {505-532},
     doi = {10.24033/bsmf.2564},
     zbl = {1171.32019},
     mrnumber = {2443034},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2008__136_4_505_0}
}
Hien, Marco; Roucairol, Céline. Integral representations for solutions of exponential Gauß-Manin systems. Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 4, pp. 505-532. doi : 10.24033/bsmf.2564. http://www.numdam.org/item/BSMF_2008__136_4_505_0/

[1] S. Bloch & H. Esnault - « Homology for irregular connections », J. Théor. Nombres Bordeaux 16 (2004), p. 357-371. | Numdam | MR 2143558 | Zbl 1075.14016

[2] A. Borel - Algebraic 𝒟-modules, Perspectives in Math., vol. 2, Academic Press, 1987. | Zbl 0642.32001

[3] A. Dimca, F. Maaref, C. Sabbah & M. Saito - « Dwork cohomology and algebraic 𝒟-modules », Math. Ann. 318 (2000), p. 107-125. | MR 1785578 | Zbl 0985.14007

[4] A. Dimca & M. Saito - « On the cohomology of a general fiber of a polynomial map », Compositio Math. 85 (1993), p. 299-309. | Numdam | MR 1214449 | Zbl 0824.14016

[5] M. Hien - « Periods for irregular singular connections on surfaces », Math. Ann. 337 (2007), p. 631-669. | MR 2274546 | Zbl 1118.14024

[6] N. M. Katz - « On the calculation of some differential Galois groups », Invent. Math. 87 (1987), p. 13-61. | MR 862711 | Zbl 0609.12025

[7] F. Maaref - « Sur un analogue irrégulier de la connexion de Gauss-Manin », Ann. Fac. Sci. Toulouse Math. (6) 8 (1999), p. 117-124. | Numdam | MR 1721566 | Zbl 0965.32020

[8] H. Majima - Asymptotic analysis for integrable connections with irregular singular points, Lecture Notes in Mathematics, vol. 1075, Springer, 1984. | MR 757897 | Zbl 0546.58003

[9] B. Malgrange - Équations différentielles à coefficients polynomiaux, Progress in Mathematics, vol. 96, Birkhäuser, 1991. | MR 1117227 | Zbl 0764.32001

[10] F. Pham - Singularités des systèmes différentiels de Gauss-Manin, Progress in Mathematics, vol. 2, Birkhäuser, 1979. | Zbl 0524.32015

[11] -, « La descente des cols par les onglets de Lefschetz, avec vues sur Gauss-Manin », Astérisque 130 (1985), p. 11-47. | MR 804048 | Zbl 0597.32012

[12] -, Intégrales singulières, Savoirs Actuels, EDP Sciences/CNRS Éditions, 2005. | Zbl 1125.42001

[13] C. Roucairol - « Irregularity of an analogue of the Gauss-Manin systems », Bull. Soc. Math. France 134 (2006), p. 269-286. | Numdam | MR 2233709 | Zbl 1122.32019

[14] -, « The irregularity of the direct image of some 𝒟-modules », Publ. Res. Inst. Math. Sci. 42 (2006), p. 923-932. | MR 2289081 | Zbl 1132.32005

[15] -, « Formal structure of direct image of holonomic 𝒟-modules of exponential type », Manuscripta Math. 124 (2007), p. 299-318. | MR 2350548 | Zbl 1140.32021

[16] C. Sabbah - « Équations différentielles à points singuliers irréguliers en dimension 2 », Ann. Inst. Fourier (Grenoble) 43 (1993), p. 1619-1688. | Numdam | MR 1275212 | Zbl 0803.32005

[17] -, « Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2 », Astérisque 263 (2000), p. 190. | Zbl 0947.32005

[18] R. G. Swan - « The theory of sheaves », 1964. | Zbl 0119.25801

[19] J.-L. Verdier - « Classe d'homologie associée à un cycle », in Séminaire de géométrie analytique (École Norm. Sup., Paris, 1974-75) Astérisque 36-37 (1976), p. 101-151. | MR 447623 | Zbl 0346.14005

[20] -, « Stratifications de Whitney et théorème de Bertini-Sard », Invent. Math. 36 (1976), p. 295-312. | MR 481096 | Zbl 0333.32010